# SDR SWAA2019010227935

- Difficulty date: December 21, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 46,238 hours, 27,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN DIRECTIONAL ARROW MISSING.  R&R SIGN PER MM.
